# SDR QXEA200801843

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT INBOARD SPOILER INBOARD MIDDLE HINGE FITTING HAS CHAFE DAMAGE FROM COTTER PIN.  REMOVED WEB BELOW INBOARD SPOILER MIDDLE HINGE FITTING, INSTALLED NEW INBOARD SPOILER FITTING IAW SRM.
